# SDR REXA2018011700024

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 19,986 hours, 19,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT OVERWING EMERGENCY LIGHT INOP. RELAMPED FWD RT OVERWING EMERGENCY LIGHT IAW AMM 33-51-21. OPS GOOD. P/N OFF/ON: 1317
